# SDR SWAA2022031066353

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STRINGER 5 L AT PASSENGER CABIN 2022-55494 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[04] PERFORMED REPAIR ON FRAME BS 312 LOCATED AT FWD UPPER CORNER OF FWD ENTRY DOOR CUTOUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[05] PERFORMED REPAIR ON FRAME BS 312 LOCATED AT FWD UPPER CORNER OF FWD ENTRY DOOR CUTOUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
